GET THE APP

Journal of Pharmacological Reports

Journal of Pharmacological Reports
Open Access

+44-20-4587-4809

N.Ben Fadhel

Department of Clinical Pharmacology. University Hospital of Fattouma Bourguiba Monastir, Tunisia

Publications
  • Case Report   
    Dress Syndrome with a typical cholecystitis in a female child: Review of literature
    Author(s): N.Ben Fadhel, Z. Chadli, H.Besbes, N. Ben Fredj and K. Aouam

    Drug rash with eosinophilia and systemic symptoms (DRESS) is a severe drug- hypersensitivity reaction involving several organs but rarely gallbladder. We describe an original pediatric case of sulfasalazine-induced DRESS complicated by an acute acalculous cholecysitis. A 12-year-old child was presented with fever, generalized and pruritic skin eruption and abdominal pain 25 days after sulfasalazine intake for a Crohn's disease. Physical examination revealed fever, cervical lymphadenopathy, facial edema, diffuse maculopapular eruption with splenomegaly and right side abdominal tenderness. Laboratory findings revealed eosinophilia, atypical lymphocytes, thrombocytopenia, hepatic cytolysis, hypertriglyceridemia and hyperferritinemia. Abdominal ultrasound showed an acute calculus cholecystitis. A DRESS syndrome was suspected, sulfasalazine was withdrawn and regimen of corticostero.. View More»
    DOI: 10.35248/jpr.21.5.117

    Abstract HTML PDF

Top